| Model Number |
H74939171040240 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter city: (b)(6).G4 - premarket / 510(k) #: k103751, k110122.
Event or Problem Description
It was reported that a balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and mildly calcified vessel in the forearm.A 4.0 x 20, 40cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.